# SDR 96ZZZX194

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9829M
- Make and model: Cessna 207A
- Aircraft serial: 20700741
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 0523914
- Condition: Cracked
- Location: Flap Nutplate
- Part time: 6,303 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLAP RIB AND SKIN CRACKS AT THE FORWARD NUTPLATE FOR THE INBOARD FLAP CONTROL BRACKET, STA 63.81.  SUBMITTER RECOMMENDS CUTTING A 4.5 INCH DIAMETER ACCESS HOLE ON INBOARD SIDE OF RIB, REPAIRING RIB WITH A WELDED .032 INCH 4130 DOUBLER.  THIS IS A COMMON PROBLEM ON THE 207 WITH ACTT 6,000 TO 10,000 HOURS.
